Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 102
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Berry Jaeker, Jillian A. and Tucker, Anita L. 2016. Past the Point of Speeding Up: The Negative Effects of Workload Saturation on Efficiency and Patient Severity. Management Science,


    Duc, Viet Nguyen Tamazian, Araik Markelov, Oleg and Bogachev, Mikhail 2016. 2016 IEEE NW Russia Young Researchers in Electrical and Electronic Engineering Conference (EIConRusNW). p. 370.

    Guo, Tian Shenoy, Prashant and Hacigumus, Hakan Hacigu 2016. 2016 IEEE International Conference on Cloud Engineering (IC2E). p. 123.

    Minkevičius, Saulius Dolgopolovas, Vladimiras and Sakalauskas, Leonidas L. 2016. A Law of the Iterated Logarithm for the Sojourn Time Process in Queues in Series. Methodology and Computing in Applied Probability, Vol. 18, Issue. 1, p. 37.


    Thorsdottir, H. and Verloop, I. M. 2016. Markov-modulated M/G/1-type queue in heavy traffic and its application to time-sharing disciplines. Queueing Systems, Vol. 83, Issue. 1-2, p. 29.


    Wang, Hai and Odoni, Amedeo 2016. Approximating the Performance of a “Last Mile” Transportation System. Transportation Science, Vol. 50, Issue. 2, p. 659.


    Williams, Ruth J. 2016. Stochastic Processing Networks. Annual Review of Statistics and Its Application, Vol. 3, Issue. 1, p. 323.


    Blanchet, Jose and Wallwater, Aya 2015. Exact Sampling of Stationary and Time-Reversed Queues. ACM Transactions on Modeling and Computer Simulation, Vol. 25, Issue. 4, p. 1.


    Dorsman, Jan-Pieter L. Vlasiou, Maria and Zwart, Bert 2015. Heavy-traffic asymptotics for networks of parallel queues with Markov-modulated service speeds. Queueing Systems, Vol. 79, Issue. 3-4, p. 293.


    Izagirre, A. Verloop, I.M. and Ayesta, U. 2015. HEAVY-TRAFFIC ANALYSIS OF A NON-PREEMPTIVE MULTI-CLASS QUEUE WITH RELATIVE PRIORITIES. Probability in the Engineering and Informational Sciences, Vol. 29, Issue. 02, p. 153.


    Lohrmann, Bjorn Janacik, Peter and Kao, Odej 2015. 2015 IEEE 35th International Conference on Distributed Computing Systems. p. 399.

    Miyazawa, Masakiyo 2015. DIFFUSION APPROXIMATION FOR STATIONARY ANALYSIS OF QUEUES AND THEIR NETWORKS: A REVIEW. Journal of the Operations Research Society of Japan, Vol. 58, Issue. 1, p. 104.


    Qiguo Gong, and Wenhui Huang, 2015. 2015 12th International Conference on Service Systems and Service Management (ICSSSM). p. 1.

    Tamazian, Araik and Bogachev, Mikhail 2015. 2015 IEEE NW Russia Young Researchers in Electrical and Electronic Engineering Conference (EIConRusNW). p. 110.

    Wu, Hsin-Chieh and Chen, Toly 2015. CART–BPN approach for estimating cycle time in wafer fabrication. Journal of Ambient Intelligence and Humanized Computing, Vol. 6, Issue. 1, p. 57.


    Chen, Toly 2014. The Symmetric-Partitioning and Incremental-Relearning Classification and Back-Propagation-Network Tree Approach for Cycle Time Estimation in Wafer Fabrication. Symmetry, Vol. 6, Issue. 2, p. 409.


    Gurvich, Itai 2014. Validity of Heavy-Traffic Steady-State Approximations in Multiclass Queueing Networks: The Case of Queue-Ratio Disciplines. Mathematics of Operations Research, Vol. 39, Issue. 1, p. 121.


    Honnappa, Harsha Jain, Rahul and Ward, Amy R. 2014. 53rd IEEE Conference on Decision and Control. p. 3414.

    Kao, Yu-Ting Chang, Shi-Chung and Chang, Chun-Ming 2014. 2014 IEEE International Conference on Automation Science and Engineering (CASE). p. 774.

    Kim, DJ Lixin Wang, and Havey, Robert 2014. Proceedings of the Winter Simulation Conference 2014. p. 2414.

    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 57, Issue 4
  • October 1961, pp. 902-904

The single server queue in heavy traffic

  • J. F. C. Kingman (a1)
  • DOI: http://dx.doi.org/10.1017/S0305004100036094
  • Published online: 24 October 2008
Abstract
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×